Napredna pretraga

Pregled bibliografske jedinice broj: 74538

Tumor Growth in vivo and as of Multicellular Spheroids Compared by Mathematical Models


Bajzer, Željko; Freyer, J; Marušić, Miljenko; Vuk-Pavlović, Stanimir
Tumor Growth in vivo and as of Multicellular Spheroids Compared by Mathematical Models // Bulletin of Mathematical Biology, 56 (1994), 617-631 (međunarodna recenzija, članak, znanstveni)


Naslov
Tumor Growth in vivo and as of Multicellular Spheroids Compared by Mathematical Models

Autori
Bajzer, Željko ; Freyer, J ; Marušić, Miljenko ; Vuk-Pavlović, Stanimir

Izvornik
Bulletin of Mathematical Biology 56 (1994); 617-631

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Izvorni jezik
Engleski

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • SCI-EXP, SSCI i/ili A&HCI